Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 111, NWS Denver/Boulder, CO

June 23, 2015Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 23, 2015, 9:15 PM MDT for Washington County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2015, 9:15 PM MDT (03:15 UTC)
Expired
Jun 23, 2015, 9:45 PM MDT
In force
30 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Washington County, CO

The radar

The Goodland radar (KGLD), 108 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 3.3 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1196 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
2870 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

648 
WUUS55 KBOU 240315
SVRBOU
COC121-240345-
/O.NEW.KBOU.SV.W.0111.150624T0315Z-150624T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
915 PM MDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WASHINGTON COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 945 PM MDT

* AT 914 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COPE...OR 25
  MILES NORTH OF SEIBERT...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3957 10301 3967 10304 3979 10280 3963 10280
      3957 10281
TIME...MOT...LOC 0314Z 247DEG 27KT 3967 10286 

HAIL...1.00IN
WIND...60MPH

$$

ENTREKIN
1 follow-up statement
612 
WWUS55 KBOU 240343
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
943 PM MDT TUE JUN 23 2015

COC121-240352-
/O.EXP.KBOU.SV.W.0111.000000T0000Z-150624T0345Z/
WASHINGTON CO-
943 PM MDT TUE JUN 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
WILL EXPIRE AT 945 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO 
EXPIRE. BRIEF HEAVY RAIN AND SMALL HAIL CAN STILL BE EXPECTED WITH 
THIS STORM. 

LAT...LON 3957 10301 3967 10304 3979 10280 3963 10280
      3957 10281
TIME...MOT...LOC 0339Z 247DEG 27KT 3967 10286 

$$

ENTREKIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 8:54 PM MDT, 21 minutes earlier.

Area forecast discussion, Jun 23, 8:54 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
854 PM MDT TUE JUN 23 2015

.UPDATE...
ISSUED AT 836 PM MDT TUE JUN 23 2015

ISOLATED TO SCATTERED COVERAGE OF STORMS ON THE PLAINS THIS
EVENING CONTINUES...BUT WITH DECREASING INTENSITY OF STORMS.
MOUNTAINS AND FRONT RANGE STORMS HAVE ENDED FOR THE EVENING AND
LINGERING SHOWERS ON THE PLAINS EXPECTED TO BE DONE BY MIDNIGHT.
CURRENT ZONES ALREADY REFLECT THIS WITH MINIMAL CHANGES NEEDED
THIS EVENING. MODELS CONTINUE TO HINT AT SOME RETURN MOISTURE AND
SOME STRATUS ON THE PLAINS AGAIN BY LATER TONIGHT SO WILL MAKE
SOME SKY COVER ADJUSTMENTS TO ACCOUNT FOR THIS.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 232 PM MDT TUE JUN 23 2015

BROAD UPPER RIDGE OVER THE SOUTHERN ROCKIES AND INTO THE SOUTHERN
PLAINS WILL KEEP WESTERLY FLOW ALOFT OVER THE STATE THROUGH
WEDNESDAY. AT THE SURFACE...HIGH PRESSURE OVER THE GREAT PLAINS
AND LOW PRESSURE OVER SOUTHEASTERN COLORADO IS BRINGING
SOUTHEASTERLY WINDS ACROSS THE FORECAST AREA. THIS HAS KEPT AN
INVERSION OVER THE PLAINS THROUGH THE DAY. AS INCREASED MOISTURE
MOVES UP FROM THE SOUTHEAST...AIRMASS WILL BE DESTABILIZING TO
ALLOW FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS LATE
THIS AFTERNOON INTO THE EVENING....MAINLY SOUTH OF THE I-76. ABOVE
THE INVERSION...THE AIRMASS IS QUITE UNSTABLE...SO WITH THE
ADDITIONAL MOISTURE EXPECTED OVER THE SOUTHERN HALF OF THE
AREA...COULD SEE SOME STRONGER STORMS OVER THE PALMER DIVIDE AND
EAST INTO LINCOLN COUNTY. THESE STORMS WILL PUSH EAST THIS EVENING
WITH A SLIGHT CHANCE OF STORMS OVER THE FAR EASTERN PLAINS LATER
THIS EVENING. BIGGEST THREAT FROM THE STRONGER STORMS WILL BE HAIL
AND GUSTY WINDS...HOWEVER INCREASING SHEAR EARLY THIS EVENING MAY
BE ABLE TO ALLOW FOR A WEAK TORNADO TO FORM. AGAIN...THIS WILL
LIKELY BE SOUTH OF A LINE FROM DENVER TO AKRON. CONVECTION
EXPECTED OVER NEBRASKA TONIGHT MAY PUSH IN SOME STRATUS OR FOG
OVER THE FAR NORTHEAST CORNER.

EXPECT THE INVERSION OVER THE PLAINS TO BE ERODED BY WEDNESDAY FOR
SLIGHTLY WARMER TEMPERATURES OVER THE EASTERN PLAINS...HOWEVER
SLIGHTLY MORE MOISTURE MOVING IN FROM THE WEST WILL CAUSE MORE
CLOUD COVER. THIS WILL LIKELY COOL HIGH TEMPERATURES OVER THE HIGH
COUNTRY BY A COUPLE DEGREES OVER TODAY. LOOK FOR ISOLATED AFTERNOON
SHOWERS AND THUNDERSTORMS TO FORM OVER THE MOUNTAINS THEN PUSH
EAST OVER THE FRONT RANGE FOOTHILLS AND URBAN CORRIDOR.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 232 PM MDT TUE JUN 23 2015

WEDNESDAY NIGHT INTO THURSDAY...THE FLOW ALOFT WILL BE WESTERLY AS
A BROAD RIDGE OF HIGH PRESSURE STRETCHES ACROSS THE SOUTHERN U.S.
THE CENTER OF THE RIDGE WILL BE OVER THE SERN U.S ON THURSDAY WITH
THE MDLS ADVECTING SUBTROPICAL MOISTURE ACROSS NEW MX AND INTO CO.
THE CENTER OF THE RIDGE SHIFTS MORE TO THE FOUR CORNERS REGION BY
FRIDAY. A COLD FRONT ASSOCIATED WITH A PASSING TROUGH MOVING
INTO THE NORTHERN GREAT PLAINS WILL PUSH INTO NERN CO THURSDAY
NIGHT. AS THE RIDGE SHIFTS OVER THE WEST...THE FLOW ALOFT WILL
BECOME NORTHWESTERLY. BETTER MOISTURE BUT WITH COOLER TEMPERATURES
AND INCREASING SUBSIDENCE ALOFT...THE CHC OF TSTMS MAY BE LIMITED
FOR FRIDAY WITH THE BEST CHC NEAR THE HIGHER TERRAIN. THE RIDGE
CONTINUES TO BUILD OVER THE WESTERN U.S. SUNDAY THROUGH TUESDAY.
A WEAK NORTHERLY FLOW WILL BE OVER THE CWFA. TEMPERATURES WILL
WARM BACK UP BY EARLY NEXT WEEK BUT STILL ENOUGH MOISTURE AROUND
FOR SLGT CHC POPS OVER THE WEEKEND AND INTO EARLY NEXT WEEK IN THE
LATE AFTN/EVNG TIME FRAME.

&&

.AVIATION...(FOR THE TAFS THROUGH 06Z WEDNESDAY EVENING)
ISSUED AT 836 PM MDT TUE JUN 23 2015

STORMS HAVE ENDED AT TERMINALS FOR THIS EVENING WITH A RETURN TO
MAINLY DRAINAGE WINDS. COULD BE SOME STRATUS ON THE NORTHEAST
PLAINS BUT DON'T EXPECT THEM TO MAKE IT BACK TO TERMINALS. MORE
ISOLATED STORMS AGAIN FOR WED AFTERNOON WHILE SOUNDINGS SUGGEST
MORE MICRO BURST LOOKING WITH GUSTY WINDS THE MAIN THREAT WITH
LESS CAPE AND POTENTIALLY DRIER LOW LEVELS.

&&

.HYDROLOGY...
ISSUED AT 232 PM MDT TUE JUN 23 2015

ISOLATED THUNDERSTORMS EXPECTED THIS AFTERNOON INTO THIS
EVENING...BEGINNING AROUND THE FOOTHILLS AND PALMER DIVIDE THEN
MOVING OUT OVER THE EASTERN PLAINS. STORM MOTIONS SHOULD BE
ENOUGH FOR RAINFALL AMOUNTS TO STAY BELOW A QUARTER INCH OVER AN
AREA. SO NO FLOODING ISSUES ARE OF CONCERN FROM CONVECTION.

RIVERS REMAIN HIGH AND FAST DUE TO SNOWMELT BUT WILL CONTINUE TO
SLOWLY FALL THE NEXT FEW DAYS AS THE AVAILABLE SNOW DECREASES.
ANY RAINFALL OVER THE NEXT SEVERAL DAYS IS NOT EXPECTED TO HAVE AN
IMPACT ON THE LARGER RIVERS AND STREAMS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...ENTREKIN
SHORT TERM...KRIEDERMAN
LONG TERM...COOPER
AVIATION...ENTREKIN
HYDROLOGY...KRIEDERMAN
Hazardous weather outlook, Jun 23, 10:34 AM MDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1034 AM MDT TUE JUN 23 2015

COZ030>051-241645-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1034 AM MDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE OVER THE FRONT RANGE AND IN
AREAS SOUTH OF DENVER LATE THIS AFTERNOON...THEN PUSHING OVER EASTERN
PLAINS THIS EVENING. STORMS THAT DO DEVELOP COULD BECOME SEVERE SOUTH
OF A LINE FROM DENVER TO AKRON IN THE EARLY TO MID EVENING HOURS.
LARGE HAIL IS THE MAIN THREAT...BUT DAMAGING WINDS AND A TORNADO
ARE ALSO POSSIBLE. STORMS SHOULD BE OUT OF THE AREA BY MIDNIGHT.

SNOWMELT OVER THE HIGHER MOUNTAINS IS GRADUALLY DECREASING...BUT HIGH
WATER AND FAST FLOWS WILL CONTINUE IN RIVERS AND STREAMS OVER THE
NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FAIRLY TYPICAL EARLY SUMMER WEATHER PATTERN WILL EXIST OVER THE
OUTLOOK AREA DURING THE PERIOD. TEMPERATURES WILL BE AROUND NORMAL
AS WILL THE CHANCES OF AFTERNOON AND EVENING THUNDERSTORMS.
PRECIPITATION WILL BE MOST LIKELY EAST OF THE CONTINENTAL DIVIDE.
ADDITIONALLY...ENOUGH INSTABILITY AND VERTICAL WIND SHEAR WILL
EXIST OVER LOWER ELEVATIONS TO KEEP AT LEAST A SMALL THREAT OF
ISOLATED SEVERE STORMS IN THE FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

In the hours before

Special weather statement, Jun 23, 7:15 PM MDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
715 PM MDT TUE JUN 23 2015

COZ036-039-040-240145-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE  6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
715 PM MDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARAPAHOE...NORTHEASTERN
JEFFERSON...DENVER AND SOUTHWESTERN ADAMS COUNTIES UNTIL 745 PM
MDT...

AT 715 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NORTHEASTERN LAKEWOOD...OR 5 MILES WEST OF DENVER...MOVING EAST AT 40
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DENVER...WESTERN AURORA...LAKEWOOD...SOUTHERN THORNTON...ARVADA...
SOUTHERN WESTMINSTER...WESTERN CENTENNIAL...COMMERCE CITY...
NORTHEASTERN LITTLETON...SOUTHEASTERN NORTHGLENN...BRIGHTON...
ENGLEWOOD...WHEAT RIDGE...EASTERN GOLDEN...GREENWOOD VILLAGE...
FEDERAL HEIGHTS...SOUTHWESTERN DENVER INTERNATIONAL AIRPORT...
SHERIDAN...MORRISON AND INDIAN HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3961 10525 3984 10516 3993 10475 3957 10477
TIME...MOT...LOC 0115Z 266DEG 34KT 3972 10506

BAKER
Local storm report, Jun 23, 7:25 PM MDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
725 PM MDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             12 SW FORDER            38.56N 103.87W
06/23/2015  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Jun 23, 7:36 PM MDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
736 PM MDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             6 NW WILD HORSE POINT   38.63N 103.58W
06/23/2015  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

0722 PM     HAIL             12 SW FORDER            38.56N 103.87W
06/23/2015  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

&&

KFREDIN
Special weather statement, Jun 23, 7:52 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
752 PM MDT TUE JUN 23 2015

COZ040-240215-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
752 PM MDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARAPAHOE...SOUTH CENTRAL
DENVER AND SOUTHWESTERN ADAMS COUNTIES UNTIL 815 PM MDT...

AT 752 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SOUTHERN DENVER...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DENVER...AURORA...CENTENNIAL...NORTHEASTERN LITTLETON...EASTERN
ENGLEWOOD...GREENWOOD VILLAGE...WATKINS...BUCKLEY AFB AND ARAPAHOE
PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3957 10493 3962 10501 3979 10490 3980 10456
      3961 10471 3961 10473 3958 10474 3957 10477
TIME...MOT...LOC 0152Z 259DEG 21KT 3963 10491

BAKER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:09 PM MDTSevere Thunderstorm WarningBOULincoln36 min
Jun 23, 7:15 PM MDTSpecial Weather StatementBOUDenver30 min
Jun 23, 7:30 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld17 min
Jun 23, 7:32 PM MDTSevere Thunderstorm WarningBOULincoln28 min
Jun 23, 7:52 PM MDTSpecial Weather StatementBOUDenver23 min
Jun 24, 3:36 PM MDTSpecial Weather StatementBOUElbert39 min
Jun 24, 4:45 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver, Jefferson45 min
Jun 24, 5:00 PM MDTTornado WarningBOUArapahoe, Denver19 min
Jun 24, 5:08 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver52 min
Jun 24, 5:09 PM MDTTornado WarningBOUAdams, Denver21 min
Jun 24, 5:22 PM MDTFlash Flood WarningBOUAdams, Arapahoe, Denver113 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.